Ranulph Glanville

Author: Ranulph Glanville

Publications

Publication period start: 1980
Number of co-authors: 1

Co-authors

Number of publications with favourite co-authors
Peter Jackson
1

Productive Colleagues

Most productive colleagues in number of publications
Peter Jackson
4

Publications

Glanville, Ranulph, Jackson, Peter (1983): The Theory of Model Dimensions Applied to a Computer Solution of a Syllogism. In International Journal of Man-Machine Studies, 18 (6) pp. 567-582.

Glanville, Ranulph (1980): Construct Heterarchies. In International Journal of Man-Machine Studies, 13 (1) pp. 69-79.

Glanville, Ranulph (1980): The Model's Dimensions: A Form for Argument. In International Journal of Man-Machine Studies, 13 (3) pp. 305-322.